# SDR DALA2017082206347

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 74,635 hours, 56,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BATTERY LOW, NO GREEN LIGHT. REMOVED BATTERY AND CLEANED CONTACTS REINSTALLED BATTERY CHECKED MEGAPHONE PER AMM 23-34 CHECKS OK.
